# SDR HALA201506290121

- Difficulty date: June 29, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 27,804 hours, 36,720 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66180
- Part serial: K0145A
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 27,804 hours, 36,720 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LINE SERVICE NOTED FLUID DRIPPING FROM NR 2 ENGINE.  LINE MAINTENANCE FOUND RT ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  TROUBLESHOT, FOUND ENGINE HYD PUMP INOPERATIVE, R & R NR 2 ENGINE DRIVEN PUMP IAW AMM 29-11-01. RUN AND LEAK CHECKS GOOD.
